11 results  save search


...
hal-01074071v1  Journal articles
Claude BardosFrançois GolsePeter MarkowichThierry Paul. On the Classical Limit of the Schrödinger Equation
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, 35 (12), pp.5689-5709. ⟨10.3934/dcds.2015.35.5689⟩
...
hal-01333537v1  Journal articles
Karine BeauchardJean-Michel CoronHolger Teismann. Minimal time for the approximate bilinear control of Schrödinger equations
Mathematical Methods in the Applied Sciences, Wiley, 2018, 41 (5), pp.1831-1844. ⟨10.1002/mma.4710⟩
...
hal-01333625v1  Journal articles
Karine BeauchardCamille Laurent. Bilinear control of high frequencies for a 1D Schrödinger equation
Mathematics of Control, Signals, and Systems, Springer Verlag, 2017, 29 (2), pp.article 11. ⟨10.1007/s00498-017-0187-8⟩
...
hal-00706180v3  Journal articles
Claude BardosFrançois GolsePeter MarkowichThierry Paul. Hamiltonian Evolution of Monokinetic Measures with Rough Momentum Profile
Archive for Rational Mechanics and Analysis, Springer Verlag, 2015, 217 (1), pp.71-111. ⟨10.1007/s00205-014-0829-7⟩
...
hal-00755281v3  Journal articles
Yannick PrivatEmmanuel TrélatEnrique Zuazua. Optimal observability of the multi-dimensional wave and Schrödinger equations in quantum ergodic domains
Journal of the European Mathematical Society, European Mathematical Society, 2016, 18 (5), pp.1043-1111. ⟨10.4171/JEMS/608⟩